# SDR DALA2017051904024

- Difficulty date: May 15, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N301DQ
- Make and model: Boeing 737732
- Aircraft serial: 29687
- Aircraft time: 27,143 hours, 11,162 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LEFT INBD SEAT TRACK APPROXIMATELY 5 INCHES AFT OF BS 787 MISSING LUG.  MAINTENANCE REPAIRED IAW SRM 53-00-52, REP 5.
